MathSciNet Relay Station
MathSciNet bibliographic data
MR1990536 (2004k:46125) 46L57 (47B47)
Mathieu, Martin; Villena, Armando R. The structure of Lie derivations on $C\sp \ast$-algebras. J. Funct. Anal. 202 (2003), no. 2, 504–525.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement